Uniform Asymptotic Stability In Infinite Delay Systems
Liapunov methods are used to give conditions ensuring that the zero solution of a system of functional differential equations with infinite delay is uniformly asymptotically stable. Several examples illustrate the application of these results, especially to integrodifferential equations. © 1993 Academic Press, Inc.
R. H. Hering, "Uniform Asymptotic Stability In Infinite Delay Systems," Journal of Mathematical Analysis and Applications, vol. 180, no. 1, pp. 160 - 173, Elsevier, Jan 1993.
The definitive version is available at https://doi.org/10.1006/jmaa.1993.1392
Mathematics and Statistics
International Standard Serial Number (ISSN)
Article - Journal
© 2023 Elsevier, All rights reserved.
01 Jan 1993